# SDR COMA0010303

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Aircraft time: 23,083 hours, 25,054 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RIGHT HAND ENGINE T6 INDICATION 820 DEGRESS DURING T/O.  COULD NOT DUPLICATE, COMPLIED WITH POWER ASSURANCE RUNS, ALL PARAMETERS WITHIN LIMITS.
